This is page 1 of 1 (This thread has 11 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Has anyone had side effects from supplements of vitamin b12? My tests are rights at the bottom of the range but if I take a supplement (which all seem to be very high doses) I feel completely wired then can't sleep at night.
Someone suggested sub lingual b12 but I can't really see how that would make a difference? Just a bit concerned as really could do with getting my level up but can't seem to tolerate the stuff at all.
Well that's what has been reported, apparently she had taken it so she could survive on such little sleep.
My B12 levels were very low, I had the injections and the lowest they have been since is the low side of normal. Side effects lasted a week, maybe 2. That's better though than long term? If it's just tablets you are taking you will have to take it long term as apparently it's quite hard to build your b12 levels up using supplements as you pee most of it out.